MathSciNet Relay Station
MathSciNet bibliographic data
MR1617891 93B05 (34G20 47D06 93C25)
Balachandran, K.; Dauer, J. P. Local controllability of semilinear evolution systems in Banach spaces. Indian J. Pure Appl. Math. 29 (1998), no. 3, 311–320.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement